# SDR R61A201812161232

- Difficulty date: December 16, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 22,971 hours, 16,169 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND CORROSION ON RT OUTBD PAX SEAT TRACK FRAME 74-84. REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK AT FR 74-84 REF SRM 51-40-08 AND ETD2018-170-129236. RESTORED SURFACE PROTECTION REF SRM 51-23-06. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
